manuscripta mathematica

, Volume 89, Issue 1, pp 427–438

Towards a theory of arithmetic degrees

  • Chikashi Miyazaki
  • Wolfgang Vogel
Article

DOI: 10.1007/BF02567527

Cite this article as:
Miyazaki, C. & Vogel, W. Manuscripta Math (1996) 89: 427. doi:10.1007/BF02567527

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Chikashi Miyazaki
    • 1
  • Wolfgang Vogel
    • 2
  1. 1.Nagano National College of TechnologyNaganoJapan
  2. 2.Department of MathematicsMassey UniversityPalmerston NorthNew Zealand